Karen

by Karen
(Shelly Beach, South Africa)

Hi, I am from South Africa, 56yrs old and went into surgical menopause a year ago after a total hysterectomy,
(I hadn't gone through menopause yet prior to the operation).

I have been battling with hot flushes ever since the operation and find it is debilitating and affecting my life. I am totally exhausted from waking up at night, become tearful almost daily, have leg cramps,
dry, irritated eyes, sore joints and just generally feel terrible.

I have tried many herbal remedies like sage, evening primrose oil, etc. and in desperation purchased Natpro cream when a friend recommended it. I have been using it for 3 days now and find the flushes are actually worse... omw what now? I find it difficult to measure how much I am using as the cream is in a tube so you squeeze it out yourself.

Please advise how much to use and if you think it will help?

Comments for Karen

Click here to add your own comments

May 01, 2018
Hot Flushes
by: Joy

Hi Karen

You are suffering from estrogen dominance and progesterone is needed to balance your hormones. Progesterone therapy is not an over night fix, it can take 2-6 months before progesterone becomes the dominant hormone. Three days is not nearly enough time.

Progesterone can make adverse symptoms worse when first using it especially if not enough is being used, between 100mg (3ml) and 200 (6ml) is needed. Hot flushes often require more, it all depends on how much excess estrogen you have, you will have to experiment to see what suits you best. Once the hot flushes clear you can slowly reduce to a level that suits you but never less than 100mg per day. May I suggest that you use your kitchen measuring spoons to measure.

Please have your vitamin D3 level tested as a deficiency reduces the benefits of progesterone. Optimal range is between 70-100ng/mL and nothing less that 5,000iu's of D3 is needed per day.

Please read these pages.

How to use Progesterone Cream - https://www.progesteronetherapy.com/how-to-use-progesterone-cream.html

Estrogen Dominance - https://www.progesteronetherapy.com/estrogen-dominance.html

Menopause - https://www.progesteronetherapy.com/menopause.html

Hot Flushes - https://www.progesteronetherapy.com/cure-for-hot-flashes.html

May 02, 2018
Reply to Joy
by: Karen

Thank you for your reply Joy. I am supplementing with Vit D3 and I understand better now that it is going to take time.

Is weight gain very common using this cream ? Just concerned..

May 02, 2018
reply to Joy (2nd one)
by: Karen

Hi,

I have just read on a blog by Marion Hendricks www.alwaysnewyou.com that you should NOT use the cream if you had a hysterectomy (partial or full).

Kindly comment on this.

May 04, 2018
Reply to Joy
by: Joy

Hi Karen

Progesterone can cause weight gain when first using it especially if not enough is being used. Things do settle down though.

I do not agree with Marion Hendricks at all. There are so many women using progesterone who have had hysterectomies and are perfectly fine, in fact that they benefited greatly.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...